# SDR JJBA202001275007

- Difficulty date: January 25, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 33,219 hours, 21,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HINGE EXTERNAL EMERGENCY LIGHT INOPERATIVE. R&R MCD EMERGENCY LIGHT LAMP. OPS CHECK SAT.
